Paracetamol is a pain reliever

Paracetamol is a pain reliever. It is mainly used to treat acute pain. Acute pain conditions include back pain, headache, arthritis and toothache.

The active ingredient is in the category of analgesics, which is in the category of non-steroidal anti-inflammatory drugs. This medication can also reduce body pain caused by fever.

You should not take this tablet if:

You are allergic to this medicine.
You have severe liver disease.
You usually drink more than 3 alcoholic beverages a day or have a history of alcohol abuse.
You should not take more than the prescribed amount or for longer than the prescribed period. It can be taken with or without food, but you must take it the same way every day.

The medicine must be swallowed whole and do not try to crush, break or mix it with water. Since it’s a pain reliever, you’re less likely to miss a dose. If you do, do not take two doses at the same time to make up for the missed dose.

There are several drugs that may interact with paracetamol. Inform your doctor of all other medicines you take, including vitamins, minerals, prescription medicines, over-the-counter medicines, and herbal products.

For adults with paracetamol, the usual dose for fever and pain is a 325-650 mg tablet every 4 to 6 hours or a 1000 mg tablet every 6 to 8 hours. It is recommended to follow a doctor’s prescription as a guide and do not exceed the prescribed dose.

To treat paracetamol toxicity, acetylcysteine ​​140 mg/kg orally (loading) followed by 70 mg/kg every 4 hours for a total of 17 doses.

Treatment should be initiated based on laboratory analysis, which indicates a high likelihood of hepatotoxicity. Activated charcoal is very effective at binding acetaminophen.

Maintain adequate hydration (2-3 liters/day of fluids unless instructed to limit fluid intake). This medication does not reduce inflammation; consult a prescription anti-inflammatory medication if needed.

Take exactly as directed (do not increase dose or frequency); most adverse reactions are related to overuse. Take with food or milk. Avoid alcohol and other prescription or over-the-counter medicines that contain acetaminophen or paracetamol while using this medication.

The information provided here is based on the salt content of the drug. The use and effects of the drug may vary from person to person. Consultation with an internal medicine specialist is recommended before using this medicine.

We will be happy to hear your thoughts

Leave a reply

Healthy Gifts USA
Logo
Reset Password